# SDR DL733991393

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Failed
- Location: Lt Aileron
- Component: KP4R16SD610
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AILERONS BINDING WITH FLAPS AT 5 DEG DURING CONTROL CHECK.  FOUND AILERON CENTERING CAM BEARING FROZEN.  REPLACED BEARING AND SYS OPS NORMAL.
